# SDR ASAA2019042929198

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,244 hours, 12,656 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, UPON MASTER RECALL CONT CAB ZONE TEMP ILLUMINATED. EXTINGUISHED AFTER PUSHING MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED BITE PER FIM 21-61 TASK 801. CONTROLLER NR 2 SHOWS FLT DECK TRIM VALVE FAULT. AFTER RUNNING FULL BITE THE FAULT CLEARED.
